# SDR IPXA2022060482805

- Difficulty date: May 19, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 29,727 hours, 20,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UP149N77343
- Part serial: NA
- Condition: Corroded
- Location: Sta 1185rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4AT THE AFT RIGHT RAT COMPARTMENT, STA 1185 OUTBD. SUPPORT CHORD HAS EXFOLIATION CORROSION AT INBD. CORNERREMOVED AND REPLACED SUPPORT CHORD I.A.W. SRM 51-40-02, SRM 51-40-05, SRM 51-20-01 AND AMM 51-21-15 FABRICATED ON TRAVELER# T22/1618393
